Alert archive / Kentucky / Wind Advisories in 2008

Wind Advisory 11, NWS Jackson, KY

September 14, 200813 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Sep 14, 2008, 10:47 AM EDT for 13 counties in Kentucky. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2008, 10:47 AM EDT (14:47 UTC)
Expired
Sep 14, 2008, 8:00 PM EDT
In force
9 hr
Issued by
NWS Jackson, KY

Counties Bath County, KY, Estill County, KY, Fleming County, KY, Jackson County, KY, Laurel County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY

The radar

The Jackson,KY radar (KJKL), 64 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KJKL 141447
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1047 AM EDT SUN SEP 14 2008

...BREEZY CONDITIONS EXPECTED FOR AREA LAKES TODAY...

.THE APPROACH OF A QUICK MOVING COLD FRONT...ALONG WITH THE
REMAINS OF HURRICANE IKE...WILL BRING BREEZY CONDITIONS TO
EASTERN KENTUCKY THROUGH THE REST OF TODAY.

KYZ044-050>052-058>060-068-069-079-080-083-084-150000-
/O.CAN.KJKL.LW.Y.0001.000000T0000Z-080915T0000Z/
/O.NEW.KJKL.WI.Y.0011.080914T1447Z-080915T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY
1047 AM EDT SUN SEP 14 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH TODAY...WITH
GUSTS OF AROUND 45 MPH. THE WINDS ARE EXPECTED TO SETTLE DOWN DURING
THE EVENING FOLLOWING SUNSET AND THE PASSAGE OF THE COLD FRONT. WINDS
OF THIS INTENSITY WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. ROADWAYS ORIENTED MORE NORTH TO SOUTH WILL BE THE
MOST SUSCEPTIBLE TO THE STRONG WINDS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR WIND
GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. USE EXTRA CAUTION.

$$

KYZ085>088-104-106>120-150000-
/O.CON.KJKL.LW.Y.0001.000000T0000Z-080915T0000Z/
WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-
PIKE-
INCLUDING THE CITIES OF...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
1047 AM EDT SUN SEP 14 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 15 TO 25 MPH TODAY...WITH
GUSTS UP TO 40 MPH EXPECTED. THE WINDS WILL BE THE STRONGEST ALONG
LARGER LAKES AND THOSE THAT ARE ORIENTED FROM NORTH TO SOUTH. THE
WINDS ARE EXPECTED TO SETTLE DOWN DURING THE EVENING FOLLOWING SUNSET
AND THE PASSAGE OF THE COLD FRONT.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

GEOGERIAN
2 follow-up statements
000 
WWUS73 KJKL 141959
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
359 PM EDT SUN SEP 14 2008

...BREEZY CONDITIONS EXPECTED THROUGH DUSK...

.THE APPROACH OF A QUICK MOVING COLD FRONT...ALONG WITH THE
REMAINS OF HURRICANE IKE...WILL CONTINUE TO BRING BREEZY CONDITIONS
TO EASTERN KENTUCKY THROUGH EARLY THIS EVENING.

KYZ044-050>052-058>060-068-069-079-080-083-084-150000-
/O.CON.KJKL.WI.Y.0011.000000T0000Z-080915T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY
359 PM EDT SUN SEP 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE TO BE SUSTAINED BETWEEN 20 AND 35 MPH
WITH OCCASIONAL GUSTS OF 45 TO 50 MPH. THE STRONGEST WINDS WILL BE
EXPERIENCED ALONG THE INTERSTATE 64 CORRIDOR. THE WINDS ARE EXPECTED
TO SETTLE DOWN DURING THE EVENING FOLLOWING SUNSET AND AS THE
REMNANTS OF IKE PULL FURTHER AWAY FROM EASTERN KENTUCKY. WINDS OF
THIS INTENSITY WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. ROADWAYS ORIENTED MORE EAST TO WEST WILL BE THE
MOST SUSCEPTIBLE TO THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. USE EXTRA CAUTION.

$$

KYZ085>088-104-106>120-150000-
/O.CON.KJKL.LW.Y.0001.000000T0000Z-080915T0000Z/
WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-
PIKE-
INCLUDING THE CITIES OF...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
359 PM EDT SUN SEP 14 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

SOUTHWEST WINDS WILL CONTINUE TO BE SUSTAINED BETWEEN 15 AND 30 MPH
WITH OCCASIONAL GUSTS UP TO 40 MPH. THE WINDS WILL BE THE STRONGEST
ALONG LARGER LAKES. THE WINDS ARE EXPECTED TO SETTLE DOWN DURING THE
EVENING FOLLOWING SUNSET AS THE REMNANTS OF IKE PULL FURTHER AWAY
FROM EASTERN KENTUCKY.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

GEOGERIAN
000 
WWUS73 KJKL 150006
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
806 PM EDT SUN SEP 14 2008

...WINDS DIMINISHING ACROSS THE REGION...

.THE LOW PRESSURE SYSTEM THAT HELPED TO BRING GUSTY WINDS TO THE
REGION EARLIER TODAY CONTINUES TO DEPART TO THE NORTHEAST. THIS HAS
ALLOWED THE PRESSURE GRADIENT BETWEEN THE LOW AND HIGH PRESSURE OFF
THE EAST COAST TO LESSEN...CAUSING WINDS TO DIMINISH. WINDS HAVE NOW
DIMINISHED BELOW ADVISORY CRITERIA.

KYZ044-050>052-058>060-068-069-079-080-083-084-150115-
/O.EXP.KJKL.WI.Y.0011.000000T0000Z-080915T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY
806 PM EDT SUN SEP 14 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA...THEREFORE THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

KYZ085>088-104-106>120-150115-
/O.EXP.KJKL.LW.Y.0001.000000T0000Z-080915T0000Z/
WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-
PIKE-
INCLUDING THE CITIES OF...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE
806 PM EDT SUN SEP 14 2008

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

ALTHOUGH WINDS WILL GUST AS HIGH AS 25 MPH FOR THE REMAINDER OF THE
EVENING...PARTICULARLY ACROSS THE HIGHER ELEVATIONS...WINDS HAVE
DIMINISHED BELOW LAKE WIND ADVISORY CRITERIA. THEREFORE...THE WIND
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

JP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Sep 14, 7:41 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Sep 14, 7:41 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
741 AM EDT SUN SEP 14 2008

.SHORT TERM.../TODAY THROUGH MONDAY NIGHT/

ONE MORE WARM DAY IS ANTICIPATED TODAY BEFORE A COLD FRONT RACES
ACROSS THE FORECAST AREA THIS EVENING. UNFORTUNATELY THE BULK OF THE
MOISTURE WITH THIS SYSTEM WILL STAY WELL TO OUR NORTH ASSOCIATED
WITH THE REMNANT SURFACE LOW FROM IKE. THE SYSTEM WILL HOWEVER BRING
GUSTY WINDS TO THE REGION TODAY AND MUCH COOLER TEMPERATURES TONIGHT
THROUGH THE REST OF THE PERIOD.

RECENT SATELLITE IMAGERY SHOWS A GOOD DEAL OF HIGH CLOUDINESS
HEADING TOWARD THE AREA BUT THIS CLOUD COVER IS VERY THIN INITIALLY
AND SHOULD HAVE LITTLE AFFECT ON OUR WARMING EARLY IN THE DAY. THUS
EXPECT TEMPS TO ONCE AGAIN RISE TOWARD 90 FOR EASTERN KENTUCKY.
THICKER CLOUDS WILL OVERSPREAD THE FORECAST AREA LATER TODAY FROM
WEST TO EAST SO OUR NORMALLY WARMER WESTERN COUNTIES WILL LIKELY NOT
BE ABLE TO RISE OUT OF THE 80S THOUGH. OTHERWISE... VERY STRONG
WINDS JUST ABOVE THE SURFACE WILL LIKELY BE TAPPED INTO THIS
AFTERNOON. BUFKIT SOUNDINGS CONTINUE TO INDICATE POTENTIAL GUSTS UP
TO 35 KTS DURING THE AFTERNOON SO LAKE WIND ADVISORY WILL BE
CONTINUED.

MODELS CONTINUE TO INDICATE A RATHER NARROW BAND OF SHOWERS AND
PERHAPS A FEW THUNDERSTORMS MARCHING ACROSS THE AREA ALONG WITH THE
FRONTAL PASSAGE THIS EVENING. WIND DAMAGE WILL BE POSSIBLE WITH ANY
THUNDERSTORM DUE TO THE VERY STRONG WINDS ALOFT COINCIDENT WITH THE
FRONTAL PASSAGE... BUT PROGS INDICATE SHOWER ACTIVITY WILL HAVE A
TOUGH TIME PUSHING EASTWARD INTO EAST KENTUCKY. CONTINUED THE LIKELY
POPS OVER OUR NORTHWEST COUNTIES WITH JUST CHANCE POPS ELSEWHERE.
THE SHOWER ACTIVITY MAY LINGER INTO EARLY MONDAY ACROSS FAR EASTERN
KENTUCKY BUT MOISTURE IS REALLY SHALLOW BY THEN SO POPS WILL BE KEPT
VERY LOW. HAVE THEN REMOVED POPS FOR THE REST OF THE PERIOD AS ANY
ADDITIONAL PRECIP ASSOCIATED WITH DEVELOPING SHALLOW LOW OVER THE
SOUTHEAST SHOULD REMAIN TO OUR SOUTH AND EAST. UPPER TROUGH OVERHEAD
AND LINGERING CLOUD COVER WILL BRING BELOW NORMAL TEMPS WITH HIGHS
STUCK IN THE 70S AND LOWS IN THE 50S MONDAY AND MONDAY NIGHT.

.LONG TERM.../TUESDAY THROUGH SATURDAY/

THERE REMAINS A FAIR AMOUNT OF UNCERTAINTY WITH REGARDS TO THE UPPER
AIR PATTERN THROUGH THE PERIOD AS MODELS CONTINUE TO HAVE TROUBLE
WITH THE POTENTIAL SPLITTING OF THE UPPER TROUGH OVER THE
SOUTHEAST/OHIO VALLEY MID WEEK. LATEST INDICATIONS ARE THAT ANY
SURFACE REFLECTIONS WILL STAY WELL TO OUR SOUTHEAST AND ANY SHOWER
ACTIVITY WOULD THUS REMAIN TO OUR SOUTH AND EAST SO HAVE REMOVED
POPS THROUGH THE PERIOD. OTHERWISE... NO CHANGES WERE MADE. TEMPS
SHOULD SLOWLY WARM... RETURNING TO NORMAL VALUES BY FRIDAY AND
SATURDAY.

&&

.AVIATION.../12Z TO 12Z/...UPDATED

VFR CONDITIONS WILL BE THE RULE THROUGH AT LEAST THE FIRST 12 HRS OF
THE PERIOD. WINDS WILL STRENGTHEN AND BECOME GUSTY AFTER 14Z AS
PRESS GRADIENT TIGHTENS BETWEEN THE REMNANTS OF IKE THAT WILL MERGE
WITH AN APPROACHING COLD FRONT AND HIGH PRESSURE OFF THE SOUTHEASTERN
US COAST. CU SHOULD DEVELOP AHEAD OF THE FRONT AFTER 14Z AROUND 2 TO
3K FEET AHEAD OF THE FRONT AND THE REMAINS OF IKE. THE CONVECTION
WITH THIS SYSTEM IS REALLY NOT LOOKING VERY GOOD DUE TO THE LACK OF
MOISTURE. THE GFS IS EVEN MORE MOISTURE STARVED THAN THE NAM. THE
BEST CHANCE OF CONVECTION WILL BE AFTER 23Z AS INDICATED BY THE VCTS
IN THE TAFS. PREVAILING CIGS AND/OR VIS BELOW VFR SHOULD HOLD OFF
UNTIL 00Z. AS THE PRESSURE GRADIENT TIGHTENS UP LATER THIS
AFTERNOON...THE SFC WINDS...AIDED BY A MIX DOWN OF HIGHER WINDS FROM
ALOFT...WILL PICK UP FROM THE SOUTHWEST AT 15 TO 25 KTS AROUND 15Z
WITH GUSTS TO 25 TO 30 KTS. WIND GUSTS AS HIGH AS 35 TO 40 KTS ARE
EXPECTED CLOSER TO THE FRONT AFTER 21Z. ONE OF THE TOOLS THAT IS GOOD
FOR PREDICTING MIX DOWN OF WINDS IS LOOKING AT THE VERTICAL THETA
SURFACES. THESE VERTICAL THETA SURFACES SHOULD BE MOVING ACROSS THE
TAF STATIONS ABOUT 21Z AND ARE SHOWING WINDS OF 35 TO 40 KTS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ044-
050>052-058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...ABE
LONG TERM....GEOGERIAN
AVIATION...JJ
Hazardous weather outlook, Sep 14, 4:00 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
400 AM EDT SUN SEP 14 2008

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
400 AM EDT SUN SEP 14 2008

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED
BY THIS AFTERNOON. SUCH WINDS WILL CAUSE A ROUGH CHOP ON AREA LAKES
AND BOATERS ARE URGED TO USE CAUTION.

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD
FRONT MOVES THROUGH THE REGION. ANY THUNDERSTORM WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN JACKSON.

ABE

Nearby

Wind Advisories in Kentucky, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.